# SDR ASAA2019102931210

- Difficulty date: October 29, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 27,874 hours, 9,078 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON PUSH BACK. GROUNDED - YES. ACFT CHECKED AND RELEASED IAW MEL 21-1G. SUPPLIED PNEUMATIC PRESSURE TO BOTH THE LH AND RH PACKS WITH APU. RH PACK LIGHT WAS NOT ILLUMINATED. PERFORMED B737-900 FIM 21-51 TASK 802. DETERMINED DEFECT WAS AN INTERMITTENT FAULT. PRECAUTIONARY PERFORMED ZONE TEMP CONTROLLER BITE TEST REF B737-900 AMM 21-51-00-700-803. GROUND VERIFICATION SUCCESSFUL. NO FAULTS NOTED. THIS CLEARS MEL 21-1G.
